# SDR UPS05845161

- Difficulty date: August 1, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 77,280 hours, 27,172 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: 559799213
- Condition: Corroded
- Location: Fs -109 Lbl36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON BASE OF DIAGONAL STIFFENER IN COCKPIT SUB FLOOR BELOW PILOTS LT RUDDER PEDAL.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT GUSSET IAW DWG 5597992 AND SRM 51-1-20D.
